# SDR DLM88960529

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT, USED REL, GOT MAINS UP, NOT NOSE GEAR, A/C STAYED IN GROUND MODE.  RETURNED PHL.  LANDED UNEVENTFULLY, NOSE GEAR STEERABLE.  SERVICED NOSE STRUT PER MM 32 21 02.  CYCLED NOSE GEAR, OPS NORMAL.
